# SDR QXEA9700716

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Component: Dhav, 82510202101
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - COCKPIT OVERHEAD EMERGENCY LIGHT INOP.  REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
